IDEAS home Printed from https://ideas.repec.org/a/bla/stanee/v36y1982i2p81-86.html
   My bibliography  Save this article

A uniform weak law of large numbers under π‐mixing with application to nonlinear least squares estimation

Author

Listed:
  • H. J. Bierens

Abstract

In Bierens (1981) we have derived a uniform weak law of large numbers for stochastically stable processes with respect to a finite‐dependent base. In this paper we show that this uniform weak law carries over to stochastically stable processes with respect to a, more general, φ‐mixing base. This generalization will be used for relaxing the conditions for weak consistency and asymptotic normality of nonlinear least squares estimators.

Suggested Citation

  • H. J. Bierens, 1982. "A uniform weak law of large numbers under π‐mixing with application to nonlinear least squares estimation," Statistica Neerlandica, Netherlands Society for Statistics and Operations Research, vol. 36(2), pages 81-86, June.
  • Handle: RePEc:bla:stanee:v:36:y:1982:i:2:p:81-86
    DOI: 10.1111/j.1467-9574.1982.tb00777.x
    as

    Download full text from publisher

    File URL: https://doi.org/10.1111/j.1467-9574.1982.tb00777.x
    Download Restriction: no

    File URL: https://libkey.io/10.1111/j.1467-9574.1982.tb00777.x?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Calzolari, Giorgio, 1992. "Stima delle equazioni simultanee non-lineari: una rassegna [Estimation of nonlinear simultaneous equations: a survey]," MPRA Paper 24123, University Library of Munich, Germany, revised 1992.
    2. Gopal K. Basak & Arnab Bhattacharjee & Samarjit Das, 2018. "Causal ordering and inference on acyclic networks," Empirical Economics, Springer, vol. 55(1), pages 213-232, August.
    3. Ian Domowitz, 1985. "New Directions in Non-linear Estimation with Dependent Observations," Canadian Journal of Economics, Canadian Economics Association, vol. 18(1), pages 1-27, February.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bla:stanee:v:36:y:1982:i:2:p:81-86. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Wiley Content Delivery (email available below). General contact details of provider: http://www.blackwellpublishing.com/journal.asp?ref=0039-0402 .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.